The Double Auxiliary Equations Method and its Application to Some Nonlinear Evolution Equations

Main Article Content

A. A. Moussa
I. M. E. Abdelstar
A. K. Osman
L. A. Alhakim

Abstract

Throughout this article, symbolic computation will be used in order to construct a more general exact solutions of the nonlinear evolution equations through a new method called the double auxiliary equations' method, the method represent the study focus of this article. The method has proven applicable and practical through its applications to the generalized regularized long wave (RLW) equation and nonlinear Schrodinger equation.

Keywords:
double auxiliary equations method, (RLW) equation, the nonlinear Schrodinger equation, traveling wave solution

Article Details

How to Cite
Moussa, A. A., Abdelstar, I. M. E., Osman, A. K., & Alhakim, L. A. (2019). The Double Auxiliary Equations Method and its Application to Some Nonlinear Evolution Equations. Asian Research Journal of Mathematics, 13(3), 1-11. https://doi.org/10.9734/arjom/2019/v13i330110
Section
Original Research Article